MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID EXTRA LARGE, BETA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID EXTRA LARGE, BETA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID EXTRA LARGE, BETA
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: - equinoxe, humeral stem primary, press fit 15mm (cat# 300-01-15 / serial# (b)(4).- equinoxe replicator plate 4.5mm o/s (cat# 300-10-45 / serial# (b)(4).- equinoxe, humeral head short, 50mm (beta) (cat# 310-01-50 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately seven years post initial tsa, the male patient had a revision of cage glenoid due to prosthesis fracture.Revised on (b)(6) 2023 to a reverse.All components removed.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.The device is available for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of disassociation of the center cage from the polyethylene body.This may have occurred due to off-axis drilling or incomplete seating of the cage glenoid during implantation.However, this cannot be confirmed because no original post-operative or pre-revision radiographs were provided.The most probable root cause associated with the reported event of ¿prosthesis fracture¿ is associated with a partial or full-thickness crack in the device materials, either during implantation or sometime after.Do not use if broken device is a screw.

Brand Name
EQUINOXE CAGE GLENOID EXTRA LARGE, BETA
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16704092
Report Number1038671-2023-00622
Device Sequence Number20234992
Product Code KWT
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2020
Device Model NumberEQUINOXE CAGE GLENOID EXTRA LARGE, BETA
Device Catalogue Number314-13-15
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2023
Supplement Date Received by Manufacturer05/12/2023
09/24/2026
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date06/13/2023
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale